Fuzzy closure systems and fuzzy closure operators
Commun. Korean Math. Soc. 2004 Vol. 19, No. 1, 35-51
Printed March 1, 2004
Yong Chan Kim, Jung Mi Ko
Kangnung National University, Kangnung National University
Abstract : We introduce fuzzy closure systems and fuzzy closure operators as extensions of closure systems and closure operators. We study relationships between fuzzy closure systems and fuzzy closure spaces. In particular, two families $F(S)$ and $F(C)$ of fuzzy closure systems and fuzzy closure operators on $X$ are complete lattice isomorphic.
Keywords : (fuzzy) closure systems, (fuzzy) closure spaces, (fuzzy) S-map, (fuzzy) closure maps
MSC numbers : 08A72, 06D72, 06A15, 54A40
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd